| Model Number |
MMT-751NAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the customer was not able to read the letters on the buttons.No harm requiring medical intervention was reported.The device will not be returned for analysis.
Additional Manufacturer Narrative
The follow up report was submitted with the wrong aware date in 'date received by mfr'.The correct date is 05-aug-2020.